# SDR 2002UALA01500

- Difficulty date: September 26, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 40,068 hours, 11,911 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM EXCESSIVE MATERIAL LOSS DUE TO CORROSION STATION 1640 RBL36-38.5 UPPER CAP.  MAJOR REPAIR ACCOMPLISHED. REMOVED 2 STRAPS AND ANGLE INSTALLED.
